# SDR ASOA2015031212368

- Difficulty date: February 22, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 29,347 hours, 20,414 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 310, FRAME STR 27 HAS CORROSION FWD SIDE.  REMOVED CORROISON FOR FURTHER EVAL IAW 51-21-06-001-001-A01.  BLENDED CORROSION FROM 27L-26R IAW SRM 51-42-06-001-001-A01/51-21-06-001-001-A01 AT FS 310.  COMPLIED WITH STS EA 32-2015-076, SECTION 1, PERMANENT REPAIR ITEM 1, A, B, D AND E FOR NDT, ITEM 1C, REFER TO ITEM 2 OF THIS TASK CARD.  RECEIVED AND COMPLIED WITH ECTC EA 32-2015-076.
